On the spectrum of multipliers in Bessel potential spaces

Tatjana Olegovna Shaposhnikova

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 2, page 197-206
  • ISSN: 0528-2195

How to cite

top

Shaposhnikova, Tatjana Olegovna. "On the spectrum of multipliers in Bessel potential spaces." Časopis pro pěstování matematiky 110.2 (1985): 197-206. <http://eudml.org/doc/19418>.

@article{Shaposhnikova1985,
author = {Shaposhnikova, Tatjana Olegovna},
journal = {Časopis pro pěstování matematiky},
keywords = {spectrum; multiplier in a function space; Bessel potential space; capacity; spectra of a convolution operator in a weighted -space},
language = {eng},
number = {2},
pages = {197-206},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On the spectrum of multipliers in Bessel potential spaces},
url = {http://eudml.org/doc/19418},
volume = {110},
year = {1985},
}

TY - JOUR
AU - Shaposhnikova, Tatjana Olegovna
TI - On the spectrum of multipliers in Bessel potential spaces
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 2
SP - 197
EP - 206
LA - eng
KW - spectrum; multiplier in a function space; Bessel potential space; capacity; spectra of a convolution operator in a weighted -space
UR - http://eudml.org/doc/19418
ER -

References

top
  1. A. Kufner O. John S. Fučík, Function spaces, Academia, Prague, 1977. (1977) Zbl0364.46022MR0482102
  2. V. G. Maz'ya T. O. Shaposhnikova, Multipliers in pairs of potential spaces, Math. Nachr. 99 (1981), 363-379. (1981) MR0637671
  3. V. G. Maz'ya T. O. Shaposhnikova, On multipliers in Sobolev spaces, (Russian). Vestnik Leningrad. Univ. 7 (1979), 33-40. (1979) MR0546140
  4. R. S. Strichartz, Multipliers on fractional Sobolev spaces, J. Math, and Mech. 16 (1967), 1031-1060. (1967) Zbl0145.38301MR0215084
  5. A. Devinatz I. I. Hirschman, Multiplier transformations on l 2 , α , Annals of Math. 69 (1959), 575-587. (1959) Zbl0089.11002MR0104974
  6. V. G. Maz'ya V. P. Havin, Non-linear potential theory, (Russian). Uspehi Matem. Nauk 27 (1972), 67-138. (1972) 
  7. N. G. Meyers, A theory of capacities for potentials of functions in Lebesgue classes, Math. Scand. 26 (1970), 255-292. (1970) Zbl0242.31006MR0277741
  8. V. G. Maz'ya, On removable singularities of bounded solutions of quasilinear elliptic equations of arbitrary order, (Russian). Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 26 (1972), 116-130. (1972) MR0316896
  9. D. R. Adams J. C. Polking, The equivalence of two definitions of capacity, Proc. Amer. Math. Soc. 37 (1973), 529-534. (1973) Zbl0251.31005MR0328109
  10. L. I. Hedberg, Approximation in the mean by solutions of elliptic equations, Duke Math. Journ. 40 (1973), 9-16. (1973) Zbl0283.35035MR0312071
  11. J. C. Polking, Approximation in LP by solutions of elliptic partial differential equations, Amer. Math. Journ. 94 (1972), 1231-1244. (1972) Zbl0266.35026MR0324215
  12. L. Ahlfors A. Beurling, Conformal invariants and function-theoretic null-sets, Acta Math. 83 (1950), 101-129. (1950) Zbl0041.20301MR0036841

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.